Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 27, 2011, 1:38 AM CDT for 4 counties in Illinois. It was in force for 67 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 1:38 AM CDT (06:38 UTC)
- Expired
- Jun 27, 2011, 2:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL
The radar
The Quad Cities radar (KDVN), 130 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 1:44 AM CDT | TSTM WND GST 65 | 1 Ese Carthage, IL | ALSO OBSERVING POWERLINE FLASHES ON EAST SIDE OF CARTHAGE. |
| Jun 27, 1:45 AM CDT | TSTM WND DMG | 5 S Carthage, IL | SOME BUILDINGS BLOWN DOWN BETWEEN CARTHAGE AND BENTLEY. SECOND HAND REPORT. TIME ESTIMATED. |
| Jun 27, 1:45 AM CDT | TSTM WND DMG | Carthage, IL | SEVERAL TREES AND LIMBS BLOWN DOWN. |
| Jun 27, 1:45 AM CDT | TSTM WND GST 70 | Bentley, IL | WINDS IN EXCESS OF 70 MPH BLEW DOWN SEVERAL TREES AND LARGE LIMBS IN BENTLEY. SOME ROADS WERE BLOCKED. SOME BUILDINGS AND HOMES WERE ALSO DAMAGED. A NEW MORTON BUILDING ON THE NORTH SIDE OF TOWN WAS STREWN ACROSS THE FREEWAY. SOME TREES AND LIMBS FELL ONTO A F |
| Jun 27, 1:46 AM CDT | TSTM WND DMG | Plymouth, IL | NUMEROUS TREES AND POWER LINES DOWN. TIME OF DAMAGE ESTIMATED. |
| Jun 27, 1:46 AM CDT | TSTM WND GST 65 | Ese Bowen, IL | ESTIMATED 65 TO 70 MPH WIND. POWER IS OUT IN BOWEN AND ALSO IN AUGUSTA. TIME WAS ESTIMATED. |
| Jun 27, 2:15 AM CDT | TSTM WND DMG | Se Colchester, IL | 20 INCH DIAMETER TRUNK/18 FOOT TALL TREE UPROOTED IN COLCHESTER. TIME ESTIMATED ON DELAYED REPORT. |
| Jun 27, 2:20 AM CDT | TSTM WND DMG | Colchester, IL | 18 INCH DIAMETER TREE SNAPPED OFF AT BASE...DOWNED POWERLINES AND POWER OUT IN TOWN OF COLCHESTER. |
| Jun 27, 2:30 AM CDT | TSTM WND DMG | Macomb, IL | SEVERAL FIR TREES BLOWN DOWN IN MACOMB. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 10:02 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
135
WUUS53 KDVN 270638
SVRDVN
ILC067-071-109-187-270745-
/O.NEW.KDVN.SV.W.0114.110627T0638Z-110627T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
138 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN HENDERSON COUNTY IN WEST CENTRAL ILLINOIS...
MCDONOUGH COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 245 AM CDT.
* AT 137 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM GULF PORT TO 6 MILES SOUTHWEST OF BOWEN...OR
ALONG A LINE EXTENDING FROM BURLINGTON TO 18 MILES SOUTH OF
CARTHAGE...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARMAN...DISCO...TERRE HAUTE...LA HARPE...AUGUSTA...STRONGHURST...
COLMAR...BLANDINSVILLE...TENNESSEE...RARITAN...COLCHESTER...
FANDON...SCIOTA...WESTERN ILLINOIS UNIVERSITY...MACOMB...GOOD
HOPE...ROSEVILLE...INDUSTRY...BARDOLPH...LITTLE SWAN LAKE...
BUSHNELL...ADAIR...NEW PHILADELPHIA AND PRAIRIE CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4019 9126 4064 9124 4064 9119 4067 9112
4082 9109 4090 9044 4028 9044 4028 9090
4019 9091
TIME...MOT...LOC 0639Z 266DEG 42KT 4079 9109 4016 9111
WIND...HAIL 70MPH <1.00IN
$$
ERVIN3 follow-up statements
584
WWUS53 KDVN 270656
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
156 AM CDT MON JUN 27 2011
ILC067-071-109-187-270745-
/O.CON.KDVN.SV.W.0114.000000T0000Z-110627T0745Z/
MCDONOUGH IL-WARREN IL-HENDERSON IL-HANCOCK IL-
156 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR EASTERN HANCOCK...SOUTHERN HENDERSON...SOUTHERN WARREN AND
MCDONOUGH COUNTIES...
AT 145 AM CDT...TRAINED SPOTTERS AND DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THESE STORMS WERE LOCATED APPROXIMATELY ALONG A
LINE EXTENDING FROM DECORRA TO TENNESSEE TO 6 MILES SOUTHEAST OF
AUGUSTA...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
BURLINGTON TO 10 MILES WEST OF MACOMB TO 16 MILES WEST OF
RUSHVILLE...MOVING EAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OLENA...COLCHESTER...STRONGHURST...ARGYLE LAKE STATE PARK...FANDON...
RARITAN...SCIOTA...MEDIA...WESTERN ILLINOIS UNIVERSITY...
DODDSVILLE...SMITHSHIRE...GOOD HOPE...MACOMB MUNICIPAL AIRPORT...
INDUSTRY...SWAN CREEK...PONEMAH...SCOTTSBURG...ROSEVILLE...PENNINGTON
POINT...BARDOLPH...YOUNGSTOWN...LARCHLAND...WALNUT GROVE...ADAIR...
ORMONDE...BUSHNELL...LITTLE SWAN LAKE...NEW PHILADELPHIA...
GREENBUSH...PRAIRIE CITY AIRPORT...PRAIRIE CITY...BERWICK AND
CAMERON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
THIS STORM HAS ALREADY PRODUCED WIND DAMAGE...AND IT REMAINS A
THREAT.
PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4020 9115 4052 9116 4082 9109 4090 9044
4028 9044 4028 9090 4019 9091
TIME...MOT...LOC 0656Z 266DEG 42KT 4075 9095 4047 9083
4019 9082
WIND...HAIL 70MPH <1.00IN
$$
ERVIN092
WWUS53 KDVN 270733
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 AM CDT MON JUN 27 2011
ILC067-270736-
/O.CAN.KDVN.SV.W.0114.000000T0000Z-110627T0745Z/
HANCOCK IL-
233 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HANCOCK COUNTY IS
CANCELLED...
THE LINE OF SEVERE THUNDERSTORMS WITH VERY STRONG WINDS HAS MOVED
OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING
HAS BEEN CANCELLED.
HOWEVER...THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH 3 AM
AND A FLASH FLOOD WARNING REMAINS IN EFFECT FOR HANCOCK COUNTY UNTIL
630 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4032 9079 4041 9083 4053 9082 4085 9085
4090 9044 4028 9044 4028 9068
TIME...MOT...LOC 0726Z 266DEG 42KT 4077 9049 4049 9037
4021 9036
$$
ILC071-109-187-270745-
/O.CON.KDVN.SV.W.0114.000000T0000Z-110627T0745Z/
MCDONOUGH IL-WARREN IL-HENDERSON IL-
233 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN HENDERSON...SOUTHERN WARREN AND MCDONOUGH
COUNTIES...
AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
APPROXIMATELY ALONG A LINE EXTENDING 5 MILES SOUTHEAST OF MONMOUTH
TO 14 MILES NORTHWEST OF LEWISTOWN TO 11 MILES NORTHEAST OF
RUSHVILLE...MOVING EAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
IN ADDITION...THESE STORMS CONTINUE TO PRODUCE VERY HEAVY RAINFALL
AND A FLASH FLOOD WARNING REMAINS IN EFFECT FOR ALL OF
HENDERSON...WARREN AND MCDONOUGH COUNTIES UNTIL 630 AM CDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4032 9079 4041 9083 4053 9082 4085 9085
4090 9044 4028 9044 4028 9068
TIME...MOT...LOC 0726Z 266DEG 42KT 4077 9049 4049 9037
4021 9036
WIND...HAIL 70MPH <1.00IN
$$
SHEETS096
WWUS53 KDVN 270742
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
242 AM CDT MON JUN 27 2011
ILC071-109-187-270751-
/O.EXP.KDVN.SV.W.0114.000000T0000Z-110627T0745Z/
MCDONOUGH IL-WARREN IL-HENDERSON IL-
242 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON...
SOUTHERN WARREN AND MCDONOUGH COUNTIES WILL EXPIRE AT 245 AM CDT...
THE LINE OF THUNDERSTORMS WITH VERY STRONG WINDS HAVE MOVED EAST OUT
OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT MONDAY
MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
LAT...LON 4032 9079 4041 9083 4053 9082 4085 9085
4090 9044 4028 9044 4028 9068
TIME...MOT...LOC 0741Z 266DEG 42KT 4078 9026 4050 9014
4022 9013
$$
SHEETSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:49 PM CDT, 8 hours 49 minutes earlier.
Area forecast discussion, Jun 26, 4:49 PM CDT, 8 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SUN JUN 26 2011
.UPDATE...
STORMS OVER SOUTHERN IOWA HAVE INTENSIFIED...AND ARE TRAINING EAST
OVER IOWA NOW. LOOKING AT CORFIDI VECTORS...THIS SHOULD CONTINUE
TO MOVE EAST...AND GRADUALLY MOVE SOUTHEAST WITH TIME...RIGHT INTO
OUR SATURATED SOUTH. THIS ALONG CARRIES A FLASH FLOOD THREAT...AND
WITH STORMS AGAIN EXPECTED OVERNIGHT INTO MONDAY MORNING...THIS
THREAT WILL CONTINUE THROUGH AROUND 15Z MONDAY. PRODUCTS ISSUED ALREADY.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR DES MOINES-HENRY IA-
JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR CLARK-SCOTLAND.
&&
ERVINHazardous weather outlook, Jun 26, 4:14 AM CDT, 21 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 414 AM CDT SUN JUN 26 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-270915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 414 AM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY SOUTH OF A LINE FROM FAIRFIELD TO MACOMB TODAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE THUNDERSTORMS. TONIGHT...THUNDERSTORMS ARE LIKELY OVER MOST OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY SEVERE...ESPECIALLY WEST OF A LINE FROM INDEPENDENCE TO KEWANEE WHERE THE STORM PREDICTION CENTER HAS A SLIGHT RISK. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WIND...WITH LARGE HAIL POSSIBLE AS WELL. THUNDERSTORMS OVERNIGHT WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. THIS MAY RESULT IN FLASH FLOODING...ESPECIALLY IN AREAS OF SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS THAT HAVE BEEN SATURATED FROM HEAVY RAINFALL EVENTS OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY FOR WEST CENTRAL AND NORTHWEST ILLINOIS AND SOUTHEAST IOWA AND NORTHEAST MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP OR INTENSIFY ALONG A COLD FRONT MOVING THROUGH THE REGION LATE MONDAY MORNING AND MONDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. BY THE END OF THE WEEK HOT AND HUMID WEATHER IS EXPECTED TO SPREAD OVER THE AREA. AT THIS TIME FRIDAY LOOKS LIKE THE HOTTEST DAY WITH HIGHS IN THE LOWER TO MIDDLE 90S AND HEAT INDICES NEAR OR ABOVE 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SHEETS/DLF
In the hours before
Local storm report, Jun 26, 11:35 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1135 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST SIGOURNEY 41.33N 92.21W
06/26/2011 E60 MPH KEOKUK IA LAW ENFORCEMENT
TIME ESTIMATED
&&
DCLocal storm report, Jun 26, 11:56 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1156 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST PARK VIEW 41.69N 90.54W
06/26/2011 E0 MPH SCOTT IA NWS EMPLOYEE
40 TO 50 MPH.
&&
DCLocal storm report, Jun 26, 11:57 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1157 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM NON-TSTM WND GST DAVENPORT 41.56N 90.60W
06/26/2011 M49 MPH SCOTT IA ASOS
&&
DCLocal storm report, Jun 26, 11:59 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1159 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM NON-TSTM WND GST PARK VIEW 41.69N 90.54W
06/26/2011 E50.00 MPH SCOTT IA NWS EMPLOYEE
40 TO 50 MPH.
&&
DCLocal storm report, Jun 27, 12:23 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1223 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND GST FAIRFIELD 41.01N 91.97W
06/26/2011 M49.00 MPH JEFFERSON IA AWOS
1156 PM NON-TSTM WND GST MOLINE QUAD-CITY AIRPOR 41.45N 90.50W
06/26/2011 E50.00 MPH ROCK ISLAND IL ASOS
1219 AM NON-TSTM WND GST CLINTON 41.84N 90.23W
06/27/2011 M54.00 MPH CLINTON IA AWOS
&&
DCLocal storm report, Jun 27, 1:36 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
136 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM TSTM WND DMG KEOKUK 40.41N 91.40W
06/27/2011 LEE IA LAW ENFORCEMENT
TREES DOWN IN TOWN.
&&
ERVINThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:31 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 59 min |
| Jun 26, 9:29 PM CDT | Special Weather Statement | DVN | Henderson, McDonough, Warren | 61 min |
| Jun 26, 9:37 PM CDT | Flash Flood Warning | DVN | Hancock, Henderson, McDonough | 9 hr |
| Jun 26, 10:16 PM CDT | River Flood Warning | DVN | Hancock | 3 days |
| Jun 27, 1:02 AM CDT | Severe Thunderstorm Warning | DVN | Hancock, McDonough | 58 min |
| Jun 27, 3:45 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 4 days |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.